# SDR WX0A2025072832519

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 54,404 hours, 34,987 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Condition: Smoke
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ELECTRICAL BURNING SMELL IN DESCENT. NOTICED SMOKE EMANATING FROM PRINTER. OPENED PRINTER TO FIND SOURCE. NO FLAME DETECTED. DONNED 02 MAKS. NO EMERGENCY DECLARED DUE TO NO INCREASE INTENSTIY. / REMOVED AND REPLACED PRINTER IAW AMM 31-35-22-400-001A OPS CHECK GOOD "
